MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK SPHERIKA CEMENTLESS; GMK SPHERIKA FEMUR POROUS TIGROWTHC+HA S5L

MEDACTA INTERNATIONAL SA GMK SPHERIKA CEMENTLESS; GMK SPHERIKA FEMUR POROUS TIGROWTHC+HA S5L
Model Number 02.12.KA165L
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 02/17/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery due to infection about 7 months after primary surgery and the pathogen is unknown.The surgeon performed a washout and revised the femoral component and insert.Antibiotic spacers were implanted until permanent hardware is implanted.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 02 march 2026.Gmk-spherika 02.12.Ka165l gmk spherika femur porous tigrowthc+ha s5l lot 2432508 (k223548): (b)(4) items manufactured and released on 07-mar-2025.Expiration date: 23-feb-2030.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Gmk-spherika 02.12.E0511fl gmk-sphere tibial insert e-cross - flex 5l - 11mm lot 2405557 (k202022): (b)(4) items manufactured and released on 28-mar-2024.Expiration date: 12-mar-2029.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause: infection is a known possible complication of any surgery.Although no root cause can be established, there is no indication that any issue with the device may have caused or contributed to the event, and the document review does not indicate any potential manufacturing related cause.

Brand Name
GMK SPHERIKA CEMENTLESS
Common Device Name
GMK SPHERIKA FEMUR POROUS TIGROWTHC+HA S5L
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key24603548
Report Number3005180920-2026-00218
Device Sequence Number18234233
Product Code MBH
UDI-Device Identifier07630542702532
UDI-Public07630542702532
Combination Product (Y/N)N
PMA/510(K) Number
K223548
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.12.KA165L
Device Lot Number2432508
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2026
Initial Report FDA Received Date03/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown